Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 963802, 15 pages
http://dx.doi.org/10.5402/2012/963802
Research Article

Approximation of Solutions of Nonlinear Integral Equations of Hammerstein Type with Lipschitz and Bounded Nonlinear Operators

Section de Mathématiques Appliquées, Université Gaston Berger, BP 234 Saint Louis, Senegal

Received 20 March 2012; Accepted 10 May 2012

Academic Editors: M. Idemen and J. Kou

Copyright © 2012 N. Djitte and M. Sene. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Nonlinear mappings of nonexpansive and accretive type in Banach spaces,” Bulletin of the American Mathematical Society, vol. 73, pp. 875–882, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. Kato, “Nonlinear semi groups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, pp. 508–520, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. Zeidler, Nonlinear Functional Analysis and Its Applications Part II: Monotone Operators, Springer, Berlin, Germany, 1985.
  4. A. Hammerstein, “Nichtlineare integralgleichungen nebst Anwendungen,” Acta Mathematica, vol. 54, no. 1, pp. 117–176, 1930. View at Publisher · View at Google Scholar
  5. D. Pascali and Sburlan, Nonlinear Mappings of Monotone Type, Editura Academiae, Bucaresti, Romania, 1978.
  6. V. Dolezal, Monotone Operators and Its Applications in Automation and Network Theory, Studies in Automation and Control, Elsevier, New York, NY, USA, 1979.
  7. H. Brézis and F. E. Browder, “Some new results about Hammerstein equations,” Bulletin of the American Mathematical Society, vol. 80, pp. 567–572, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Brezis and F. E. Browder, “Existence theorems for nonlinear integral equations of Hammerstein type,” Bulletin of the American Mathematical Society, vol. 81, pp. 73–78, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Brézis and F. E. Browder, “Nonlinear integral equations and systems of Hammerstein type,” Advances in Mathematics, vol. 18, no. 2, pp. 115–147, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. E. Browder, D. G. de Figueiredo, and P. Gupta, “Maximal monotone operators and nonlinear integral equations of Hammerstein type,” Bulletin of the American Mathematical Society, vol. 76, pp. 700–705, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. F. E. Browder and P. Gupta, “Monotone operators and nonlinear integral equations of Hammerstein type,” Bulletin of the American Mathematical Society, vol. 75, pp. 1347–1353, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Sh. Chepanovich, “Nonlinear Hammerstein equations and fixed points,” Publications de l'Institut Mathématique, vol. 35, no. 49, pp. 119–123, 1984. View at Google Scholar
  13. D. G. De Figueiredo and C. P. Gupta, “On the variational method for the existence of solutions of nonlinear equations of Hammerstein type,” Proceedings of the American Mathematical Society, vol. 40, pp. 470–476, 1973. View at Google Scholar
  14. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. Berinde, Iterative Approximation of Fixed Points, vol. 1912 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007. View at Zentralblatt MATH
  16. C. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, vol. 1965 of Lecture Notes in Mathematics, Springer, London, UK, 2009.
  17. C. E. Chidume and H. Zegeye, “Iterative approximation of solutions of nonlinear equations of Hammerstein type,” Abstract and Applied Analysis, vol. 2003, no. 6, pp. 353–365, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. C. E. Chidume and H. Zegeye, “Approximation of solutions of nonlinear equations of monotone and Hammerstein type,” Applicable Analysis, vol. 82, no. 8, pp. 747–758, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. E. Chidume and H. Zegeye, “Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space,” Proceedings of the American Mathematical Society, vol. 133, no. 3, pp. 851–858, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. C. E. Chidume and N. Djitte, “Approximation of solutions of nonlinear integral equations of Hammerstein type,” ISRN Mathematical Analysis, vol. 2012, Article ID 169751, 12 pages, 2012. View at Publisher · View at Google Scholar
  21. C. E. Chidume and N. Djitté, “Iterative approximation of solutions of nonlinear equations of Hammerstein type,” Nonlinear Analysis, vol. 70, no. 11, pp. 4086–4092, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. C. E. Chidume and N. Djitté, “Approximation of solutions of Hammerstein equations with bounded strongly accretive nonlinear operators,” Nonlinear Analysis, vol. 70, no. 11, pp. 4071–4078, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. C. Moore and B. V. C. Nnoli, “Iterative solution of nonlinear equations involving set-valued uniformly accretive operators,” Computers & Mathematics with Applications, vol. 42, no. 1-2, pp. 131–140, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. Shioji and W. Takahashi, “Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3641–3645, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 183, pp. 118–120, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH